# SDR IXXA10SMN066S

- Difficulty date: June 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT HORIZ STABILIZER ELEVATOR LOWER SKIN CORRODED AT STA XE 195.313, 149.000, AND 132.750. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN, FINGER DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED BALANCE. FOUND WITHIN LIMITS MOMENT: 1461.402 IN-LB. INSTALLED NEW FASTENERS AND REPAIR PART IAW SRM CHAPTER 55-4-1 FIG 1, SRM 51-1-8, SRM 55-2-0, SRM 51-1-21, SRM 55-1-0 PAGE 1, SRM 51-1-9 TR 51-142, SRM 51-19A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-1-21, SRM 51-4-4, PAGES 2-3.
